Lyapunov-type inequalities on fractional q-difference Schrödinger equation with Woods-Saxon potential Online publication date: Thu, 04-Jul-2019
by Kuikui Ma; Zhenlai Han
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 9, No. 2, 2019
Abstract: In this paper, the integer order Schrödinger equation with Woods-Saxon potential is extended to the fractional q-difference field. We establish the Lyapunov-type inequalities for nonlinear fractional q-difference equations, to the best of our knowledge, which is the first work dealing with Lyapunov-type inequalities for nonlinear fractional q-difference equations. Results in this paper even are new in integer order case. Moreover, we further investigate the two-point boundary value problem of nonlinear fractional q-difference Schrödinger equation with Woods-Saxon potential. By applying the Leray-Schauder degree theory, we get a sufficient condition of the existence of solutions that is relatively easy to verify compared with the result of existing literature. By utilising the Leggett-Williams fixed point theorem, an inequality is added to the existence condition of solutions of such problem studied in the existing literature, and we get the multiplicity of solutions of this problem. As applications, two examples are presented to illustrate our main results.
Online publication date: Thu, 04-Jul-2019
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com